# SDR A6WA202404018727

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 40,783 hours, 39,777 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 783
- Condition: Faulted
- Location: Main Avionics Co
- Part time: 39,631 hours, 38,624 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 20 ON APPROACH WHILE SELECTING FLAPS 30 PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018I BOX 12.  FLAPS RESET. PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  R&R FECU IAW AMM 27-51-05-04.  OPS CHECK GOOD AT THIS TIME. REMOVED PLACARD AND REMOVED FROM MEL .
